# SDR YENA2022090600876

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 65,224 hours, 23,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA CONTINUITY FITTING, LH SIDE, CRACK LENGTH IS 0.200 INCHES APPROX IN COCKPIT (1 EA); REF AEROMAN N/R 2022-408601 WO 2022-178/1 REMOVED AND REPLACED CONTINUITY FITTING LH SIDE IAW A320 SRM-51-72-11-911-001 AND REPAIR INSTRUCTIONS R53112919 IN ACCORDANCE WITH EC A22-649-01.
